Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe anxiety, depression and panic attacks?

tWhat would you prescribe to help someone with these problems. Extreme anxiety, depression, panic attacks, heart loud and have had a heart attack 12 years ago. I have been diagnosed 3 times with ptsd. I had a terrible childhood and a 13 year domestic violence which was very bad he was my husband. My two kids I love so much got into meth and both are in prison for attempted murder not related to each other. They are not kids they are 28 and 29. There is so much more. My insides feel like they are jumping and I have insomnia can you help? Everything is not here that I wrote it is more then that
Mon, 23 Apr 2018
Report Abuse
Psychiatrist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It occurs due to dysfunction of serotonin and norepinephrine neurotransmitters. Apart from this, it is also caused by stressful situations and events.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Junaid Nabi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes severe anxiety, depression and panic attacks?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. It occurs due to dysfunction of serotonin and norepinephrine neurotransmitters. Apart from this, it is also caused by stressful situations and events. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Junaid Nabi